# SDR SB07041

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORF - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEATS 17, 18, 19, AND 20 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER ASSEMBLY.  OPERATIONALLY CHECK NORMAL.
